Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is there any medicine to overcome the problem of erectile dysfunction?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2700 Questions
Hi DR. Am upseted in last two days. bcs my penis not erecting well . It taking more time now a days for erection. Penis having enough length. but i think the joint part having not enough strength. How can i overcome it. if any medicine available in market?
Posted Mon, 13 Jan 2014 in Men's Health
Answered by Dr. Ilyas Patel 59 minutes later
Brief Answer: You may be having erectile dysfunction. Detailed Answer: Hi, XXXXX. It seems that you may be having erectile dysfunction (ED). In most of the cases, there is no cause. It may be related to psychological factor. There may be stress and anxiety related to sexual performance. And that may result in sexual erectile diminution. However, you should undergo for blood tests to rule out DM and other systemic diseases. For that you consult physician. Reducing anxiety may benefit in sexual performance. Take fluoxetin 20 mg daily in morning for long time. Tadalafil 10 mg at night thrice a week might improve erection. I feel you may get good result. My humble request to you is not to consult any fake practitioner. You consult genuine sexologist, physician or psychiatrist. I hope you got my answer. Still, any query you may ask. Thanks. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor